MathSciNet Relay Station
MathSciNet bibliographic data
MR1476403 (99j:35018) 35E20 (12H99 35A30)
Zhou, Ding-Xuan Solvability of linear systems of PDE's with constant coefficients. Proc. Amer. Math. Soc. 127 (1999), no. 7, 2013–2017.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement